Oscillations of superlinear differential equations with deviating arguments

Christos G. Philos

Archivum Mathematicum (1982)

  • Volume: 018, Issue: 1, page 35-48
  • ISSN: 0044-8753

How to cite

top

Philos, Christos G.. "Oscillations of superlinear differential equations with deviating arguments." Archivum Mathematicum 018.1 (1982): 35-48. <http://eudml.org/doc/18075>.

@article{Philos1982,
author = {Philos, Christos G.},
journal = {Archivum Mathematicum},
keywords = {deviating arguments; asymptotic behavior; superlinear differential equations; oscillation criteria; damping terms},
language = {eng},
number = {1},
pages = {35-48},
publisher = {Department of Mathematics, Faculty of Science of Masaryk University, Brno},
title = {Oscillations of superlinear differential equations with deviating arguments},
url = {http://eudml.org/doc/18075},
volume = {018},
year = {1982},
}

TY - JOUR
AU - Philos, Christos G.
TI - Oscillations of superlinear differential equations with deviating arguments
JO - Archivum Mathematicum
PY - 1982
PB - Department of Mathematics, Faculty of Science of Masaryk University, Brno
VL - 018
IS - 1
SP - 35
EP - 48
LA - eng
KW - deviating arguments; asymptotic behavior; superlinear differential equations; oscillation criteria; damping terms
UR - http://eudml.org/doc/18075
ER -

References

top
  1. I. T. Kiguradze, [unknown], (Russian), Mat. Sb. 65 (1964), 172-187. (1964) Zbl0135.14302MR0173060
  2. I. T. Kiguradze, The problem of oscillation of solutions of nonlinear differential equations, (Russian), Differenciaľnye Uravnenija 1 (1965), 995-1006. (1965) Zbl0155.41802MR0194689
  3. Y. Kitamura, T. Kusano, An oscillation theorem for a superlinear functional differential equation with general deviating arguments, Bull. Austral. Math. Soc. 18 (1978), 395-402. (1978) Zbl0372.34047MR0508810
  4. P. Marushiak, Oscillation properties of solutions of n-th order differential equations with time lag, Differenciaľnye Uravnenija 14 (1978), 1186-1191. (1978) Zbl0436.34065MR0492727
  5. Ju. A. Mitropoľskii, V. N. Ševelo, On the development of the theory of oscillation of solutions of differential equations with retarded argument, Ukrain. Mat. Ž. 29 (1977), 313-323. (1977) MR0442418
  6. Ch. G. Philos, Oscillatory and asymptotic behavior of the bounded solutions of differential equations with deviating arguments, Hiroshima Math. J. 8 (1978), 31-48. (1978) Zbl0378.34055MR0481368
  7. Ch. G. Philos, Oscillatory and asymptotic behavior of all solutions of differential equations with deviating arguments, Proc. Roy. Soc. Edinburgh Sect. A 81 (1978), 195-210. (1978) Zbl0417.34108MR0516413
  8. Ch. G. Philos, Oscillatory and asymptotic behavior of strongly superlinear differential equations with deviating arguments, Ann. Mat. Pura Appl., 126 (1980), 342-361. (1980) Zbl0456.34045MR0612367
  9. V. A. Staikos, Basic results on oscillation for differential equations with deviating arguments, Hiroshima Math. J., 10 (1980), Hiroshima Math. J. 10 (1980), 495-516. (1980) Zbl0453.34055MR0594131

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.